Polyhedral realizations of crystal bases B (λ) for quantum algebras of nonexceptional affine types

A. Hoshino, Kento Nakada

Research output: Contribution to journalArticle

Abstract

We give explicit forms of the crystal bases B(λ) for the integrable highest weight modules of the quantum affine algebras for A2n(2), A2n-1(2), Bn(1), Cn(1), and Dn+1(2).

Original languageEnglish
Article number091704
JournalJournal of Mathematical Physics
Volume60
Issue number9
DOIs
Publication statusPublished - Sep 1 2019

Fingerprint

Crystal Bases
Quantum Affine Algebra
Quantum Algebra
algebra
modules
Module
crystals
Form

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Polyhedral realizations of crystal bases B (λ) for quantum algebras of nonexceptional affine types. / Hoshino, A.; Nakada, Kento.

In: Journal of Mathematical Physics, Vol. 60, No. 9, 091704, 01.09.2019.

Research output: Contribution to journalArticle

@article{30c59dff87c74f5bbb40e82b6f8a5401,
title = "Polyhedral realizations of crystal bases B (λ) for quantum algebras of nonexceptional affine types",
abstract = "We give explicit forms of the crystal bases B(λ) for the integrable highest weight modules of the quantum affine algebras for A2n(2), A2n-1(2), Bn(1), Cn(1), and Dn+1(2).",
author = "A. Hoshino and Kento Nakada",
year = "2019",
month = "9",
day = "1",
doi = "10.1063/1.5043554",
language = "English",
volume = "60",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "9",

}

TY - JOUR

T1 - Polyhedral realizations of crystal bases B (λ) for quantum algebras of nonexceptional affine types

AU - Hoshino, A.

AU - Nakada, Kento

PY - 2019/9/1

Y1 - 2019/9/1

N2 - We give explicit forms of the crystal bases B(λ) for the integrable highest weight modules of the quantum affine algebras for A2n(2), A2n-1(2), Bn(1), Cn(1), and Dn+1(2).

AB - We give explicit forms of the crystal bases B(λ) for the integrable highest weight modules of the quantum affine algebras for A2n(2), A2n-1(2), Bn(1), Cn(1), and Dn+1(2).

UR - http://www.scopus.com/inward/record.url?scp=85072569608&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85072569608&partnerID=8YFLogxK

U2 - 10.1063/1.5043554

DO - 10.1063/1.5043554

M3 - Article

AN - SCOPUS:85072569608

VL - 60

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 9

M1 - 091704

ER -